# SDR TWAA9917405

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND ANGLE CRACKED, AFT SIDE OF STA 69, LBL 13.  REMOVED AND REPLACED PART PER TWA STANDARD PRACTICES MANUAL 6-70-01.
